# SDR SWAA2014062329283

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 38,163 hours, 22,329 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA210252C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VLV FAILED IN CLOSED POSITION.  ASSOCIATED FUEL CROSS FEED VLV CB POPPED. R & R CROSS FEED VLV ACTUATOR IAW MM.
